Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Generating normally distributed random numbers by inverting the normal distribution functions

Author: Friedrich Gebhardt
Journal: Math. Comp. 18 (1964), 302-306
MSC: Primary 62.10; Secondary 65.15
MathSciNet review: 0166859
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 62.10, 65.15

Retrieve articles in all journals with MSC: 62.10, 65.15

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society